Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
frustrated in ohio

Accutane @34

:shifty: Just wanting to know if someone out there has same issues. Been on accutane for almost 3 mths. Redness and new blemishes (not as bad as the old ones, BUT still there.) Coworkers say the see big improvement in overall smoothness of my face. Just seems like when I see a bump starting I get freaked out like o no, here we go again. Also old blemishes seem redder too. HELP.

Share this post


Link to post
Share on other sites

Im 22 and having the same problem only Im in my 5th month....I still am getting cysts which I never had before accutane except for maybe once a month.

I would say just hang in there and maybe get moved up to a higher dose of accutane next derm visit.

Most people are not clear in their 3rd month anyway so at least you're seeing improvement!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×